Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    16
  • comments
    59
  • views
    8416

Accutane -Nearly A Month!

blueberrie

372 views

So it's almost a month since I've started the course and i'm still going pretty well-. I'm on 30 mg/day atm but probably increasing to 40 mg this week. Actually (for some strange reason) I haven't felt this happy in quite a while!?

I thought it would be the exact opposite and I pictured myself (as well as prepared myself) for getting depressed.

it's weird. I haven't cried in ages!!

Although I've been pretty good at avoiding mirrors in bad lighting but even that doesn't get me down as much as it used to.

I'm pretty happy to say that I never got a flare up like many people say they do, I've only got one or two new pimples since I've started!!! I got a few old ones that I had before starting the course that doesn't seem to do away though, is that normal???

The side effects I'm experiencing so far are very dry lips, dry skin (but actually not too bad, I've experienced worse on topicals) and feeling more tired than usually. I can't wait til I'm done!!!!



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×